# SDR CALA2023071202222

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 116,190 hours, 17,908 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 79027014
- Part serial: 890441
- Condition: Failed
- Location: Rt Engine
- Part time: 770,777 hours, 711,024 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

R ENG HPSOV EICAS ON T/O ROLL WITH ASSOC BLEED LIGHT. BLEED LIGHT DID NOT EXTINGUISH. V347 FAILED INTERNAL ELECTRICAL CHECK PER WDM 36-11-62, NEEDS NEW VALVE, REF AHM LP 5113215. REF AMM#36-11-18 REMOVED AND REPLACED HPSOV.  LEAK AND OPS CHECKS GOOD WITH NO FURTHER MESSAGES NOTED. PARTS USED: 1728403,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1728403  SN OFF 0441 IPC REFERENCE # 36-11-01-50 VALVE, SHUTOFF,  OFF 76-3611-9-0001 0441 ON 76-3611-9-0001 2142
